# SDR EIAA20120603047

- Difficulty date: June 3, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N492EV
- Make and model: Boeing 747446
- Aircraft serial: 25308
- Aircraft time: 74,968 hours, 14,847 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 680 RBL 16 WL 304 FLOORBEAM WEB FOUND DENT.  DAMAGED AREA OF THE WEB CUT OUT AS PER B747 SRM 53-00-31, REPAIR PARTS MADE AS PER SRM 53-00-051 FIG 201, ALODINE AS PER SRM 51-10-02, PRIMED AS PER SOPM 20-41-02 REPAIR PARTS TO WEB INSTALLED AS PER B747 SRM 53-00-51 FIG 201.
